# SDR AUS20030098

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLES WORN AT FUSELAGE FAIRLEADS.
